# SDR CA150710021

- Difficulty date: July 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 13,811 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 1295210511
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PHASE INSPECTION, ALL THE FLAP ACTUATORS WHERE REPLACED DUE TO EXCESSIVE WEAR.  UPON RIGGING THE FLAPS A LARGE BANG WAS HEARD FROM THE LT OTBD FLAP.  THE FLAP FLEX CABLE HAD SNAPPED DURING THE FLAP DOWN TEST.  AN INVESTIGATION REVEALED THAT THE RT OTBD ACTUATOR WAS THE RT PN, BUT THE WRONG ACTUATOR.  A SEPARATE INVESTIGATION WILL BE CONDUCTED ON THEIR END & THE RESULTS WILL BE SHARED WITH US ONCE COMPLETE.  ADDITIONAL TRAINING WILL BE CONDUCTED TO ALL MX STAFF TO INCLUDE A VISUAL CONFORMATION OF ALL PARTS NOT ONLY ON PAPER VIA PN BUT IN A PHYSICAL MANNER TO MINIMIZE THE RISK OF THIS HAPPENING AGAIN.
